RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 6, Pages 751–759 (Mi mz6796)  

Smooth topologically transitive dynamic systems

E. A. Sidorov

N. I. Lobachevski State University of Gorkii

Abstract: The paper proves the existence of smooth topologically transitive dynamic systems-flows and cascades for any connected $n$-dimensional region ($n\ge3$), and cascades for two-dimensional.

Full text: PDF file (726 kB)

English version:
Mathematical Notes, 1968, 4:6, 939–943

Bibliographic databases:

UDC: 517.9
Received: 29.02.1968

Citation: E. A. Sidorov, “Smooth topologically transitive dynamic systems”, Mat. Zametki, 4:6 (1968), 751–759; Math. Notes, 4:6 (1968), 939–943

Citation in format AMSBIB
\Bibitem{Sid68}
\by E.~A.~Sidorov
\paper Smooth topologically transitive dynamic systems
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 6
\pages 751--759
\mathnet{http://mi.mathnet.ru/mz6796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=239582}
\zmath{https://zbmath.org/?q=an:0176.20303|0167.21802}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 6
\pages 939--943
\crossref{https://doi.org/10.1007/BF01110833}


Linking options:
  • http://mi.mathnet.ru/eng/mz6796
  • http://mi.mathnet.ru/eng/mz/v4/i6/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020